When Kenalog Injections Dissolve Ridging (Raised Hairline) Due to Hair Transplantation, Does the Ridging Ever Reoccur Again ?

When Kenalog Injections Dissolve Ridging (Raised Hairline) Due to Hair Transplantation, Does the Ridging Ever Reoccur Again ?

Doctor Answers 5

Steroids when successful with ridging

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Usually, if the steroid alone handles the ridging, it does not come back. This is a general rule but does reflect my massive experience treating these types of complications from other clinics


Los Angeles Hair Restoration Surgeon
5.0 out of 5 stars 29 reviews

Steroids can help with scarring

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Steroids can help with scarring.  It can also make it worse, cause discoloration.  You need an examination and an understanding of what is realistic and the risks.

Jae Pak, MD
Los Angeles Hair Restoration Surgeon
5.0 out of 5 stars 106 reviews

Hair Transplantation and Steroids

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

It should not return. Steroids work by inducing atrophy. This is typically permanent. Also find comfort in knowing that the injections could be repeated as needed.

Sanusi Umar, MD
Redondo Beach Dermatologic Surgeon
4.6 out of 5 stars 33 reviews

Does Kenalog Injections Dissolve Ridging?

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Usually if the kenalog injection reduces the ridge it is fairly a permanent improvement.

Jack Fisher, MD
Nashville Plastic Surgeon

Recurrence of fudging after steroid injections

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

More than likely the ridging condition will recur in 6-12 months if you, indeed, get an improvement. 

Sheldon S. Kabaker, MD FACS
San Francisco Facial Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.